Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Bridgey :Topamax and weight gain stresser

Posted by headachequeen on January 31, 2005, at 10:17:31

In reply to Re: Bridgey :Topamax and weight gain, posted by stresser on January 29, 2005, at 18:53:32

Oh, dear... so much rsuhing through my head as I try to catch up on all the posts I have missed and there have been soooo many...
I have missed posts and missed all of you and this is sort of a flying visit...
But I had to break the rules and am typing with the left hand only... stop laughing L and L, I am laughing enough for both of us!
However, be careful going off Topomax... any loss of weight will then be regained... it gives back what it takes away...
that is one of it's nasty little tricks...
the tech who worked on the weight loss protocol told me that one... this after I had been off it and tegretol for almost three weeks for one of the tests... and it has taken a while to get back the ground I lost as a result of that time...
Someone had been started at a RIDICULOUSLY high dose and is having problems.. this infuriates me...
of course there will be problems at these high starts... like starting your stalled car by driving it off a high building.... when will these doctors learn???
25 mg until your body adjusts.... and never increase until your body says okay.... and always start in the evening... when half the total dosage is reached in the evening, then start the morning at 25 and do it the same way...
off soapbox now...

for those with hair problems, ask the hair stylist about the Joico shampoo for people with hair loss problems... it is not expensive and is designed for people who have diseases for lack of better term that cause loss of hair and it really will help...
I am presently on three AEDs that cause hair loss as well as an antibiotic with that propensity as a side effect... have noticed a little more hair coming out when I brush... of course it could be the wax and the putty and stuff too????... tried this stuff and got back on the vitamins and am having a better hair day experience...
and my hair is a real thing with me... as most of you know...
and now I forget what else hit me as I read...
I am thinking of all of you as we adjust to a new grandchild and the loss of her twin, and I get ready to have them attack my camera hand with knives and scissors later this week...
meanwhile, that Redhead Thang has struck again and the tangle of bone chips and nerves in my wrist that the surgeon said he would not touch because it is above an artery opened of its own accord a couple of weeks ago and of course I developed cellulitis...
enter the antibiotics and these weird dressings and all the rest of it..
so much for a quiet year....
in the midst of it all, the new medications are about as much help as the water I use to take them, the seizures are still my closest companion...
and my dearest uncle who had the same birth injury and the same weird epilepsy died of surgical complications the day before the baby was born...
he went into statis, the same mess I got into before Christmas and they could not bring him out of it... apparently a reaction to the anaesthetic and shock of the surgery they think...
can't wait to see what happens in February...
in the meantime...
stick to small doses to begin and small increments but only when your body is ready and Stresser I hope all goes well with your daughter...
I want that so much....
our daughters deserve happiness and so do we...
kat
it has been such a fun couple of weeks


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:headachequeen thread:5053
URL: http://www.dr-bob.org/babble/20050128/msgs/450513.html